Optimized Schwarz-based Nonlinear Preconditioning for Elliptic PDEs

Yaguang Gu*, Wing Hong Felix KWOK

*Corresponding author for this work

Research output: Chapter in book/report/conference proceedingConference contributionpeer-review

Abstract

This type of equation often arises from the implicit discretization of a time-dependent problem or from a steady state calculation, for example the Forchheimer equation [5] in porous media flow.

Original languageEnglish
Title of host publicationDomain Decomposition Methods in Science and Engineering XXV, DD 2018
EditorsRonald Haynes, Scott MacLachlan, Xiao-Chuan Cai, Laurence Halpern, Hyea Hyun Kim, Axel Klawonn, Olof Widlund
PublisherSpringer Science and Business Media Deutschland GmbH
Pages260-267
Number of pages8
ISBN (Print)9783030567491
DOIs
Publication statusPublished - 2020
Event25th International Conference on Domain Decomposition Methods in Science and Engineering, DD 2018 - St. John's, Canada
Duration: 23 Jul 201827 Jul 2018

Publication series

NameLecture Notes in Computational Science and Engineering
Volume138
ISSN (Print)1439-7358
ISSN (Electronic)2197-7100

Conference

Conference25th International Conference on Domain Decomposition Methods in Science and Engineering, DD 2018
Country/TerritoryCanada
CitySt. John's
Period23/07/1827/07/18

Scopus Subject Areas

  • Modelling and Simulation
  • Engineering(all)
  • Discrete Mathematics and Combinatorics
  • Control and Optimization
  • Computational Mathematics

Fingerprint

Dive into the research topics of 'Optimized Schwarz-based Nonlinear Preconditioning for Elliptic PDEs'. Together they form a unique fingerprint.

Cite this